# SDR DALA2022121908178

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 59,925 hours, 42,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 954 L2627r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR JAMB REPAIR DOUBLER AT STA Y=954 BTW LONGERON PROJECTION 27RH AND 26RH. SUMMARY OF NRC 00138: CORROSION LEVEL 2. AFT CARGO COMPARTMENT DOOR JAMB REPAIR DOUBLER AT STA Y=954 BTW LONGERON PROJECTION 27RH AND 26RH WAS REPLACED PER B717-200 SRM 53-20-15-2R-7 PAR. 5.A. TABLE 201 REPAIR 7. ITEM 33, SRM 51-41-05-0G AND SRM 51-41-01-0G. (LP #2543742)
